# SDR ASAA2015112113903

- Difficulty date: November 21, 2015
- Submitted: November 25, 2015
- Operation: Air carrier
- Aircraft: N486AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44107
- Aircraft time: 613 hours, 194 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Warning Light
- Condition: Activated
- Location: Nr 2 Idg
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 2 IDG DRIVE LIGHT ILLUMINATED IN FLIGHT.  ACFT GROUNDED.
